# SDR DALA1316926902

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 84,204 hours, 36,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Arced
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT EMERGENCY PATH LIGHTS INOPERATIVE.  FOUND WIRE DAMAGED BEHIND CONNECTOR OF BATTERY PACK ON EQUIPMENT NR M9011.793426.  SPLICED WIRES COMING FROM C/P D9015 PINS 1. 7. 18 TO GROUND.  THEN FOUND PINS ARCHING INTERNALLY OF C/P D9015.  R & R C/P IAW SWPM CH 20.  OPS CHECK GOOD. R & R POWER SUPPLY CHARGER AT M731 IAW AMM 33-51.  OPS
